# SDR N6WA2012072502

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 24,442 hours, 17,302 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING MESSAGE, PERFORMED GVI OF PX101 SENSOR, WIRING AND CONNECTORS.  CLEANED SENSOR AND PERFORMED OPS CHECK OF PASSENGER DOOR IAW AMM 52-70-00, OPS CHECKED GOOD AT THIS TIME.
